Volume 13, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Symplectic folding and nonisotopic polydisks

Richard Hind

Algebraic & Geometric Topology 13 (2013) 2171–2192
Abstract

Let P1 be a polydisk and P2 = ϕ(P1) where ϕ is a certain symplectic fold. We determine sharp lower bounds on the size of a ball containing the support of a symplectomorphism mapping P1 to P2. Optimal symplectomorphisms are the folds themselves. As a result, we construct symplectically nonisotopic polydisks in balls and in the complex projective plane.

Keywords
symplectic polydisk, Hamiltonian flow
Mathematical Subject Classification 2010
Primary: 53D35, 57R17
Secondary: 53D42
References
Publication
Received: 31 October 2012
Revised: 4 February 2013
Accepted: 14 February 2013
Published: 6 June 2013
Authors
Richard Hind
Department of Mathematics
University of Notre Dame
255 Hurley
Notre Dame, IN 46556
USA
http://math.nd.edu/people/faculty/richard-k-hind/